MAUDE Adverse Event Report: LIFE SPINE INC. PROLIFT; INSTALLER

LIFE SPINE INC. PROLIFT; INSTALLER
Catalog Number L151-596
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited description of the reported event and that the reported instruments have not been returned, at this time it is not possible to determine the root cause of the reported event or to conifrm that the device(s) failed to meet specifications.
 
Event or Problem Description
It was stated that, " two broken prolift expandable installers that broke.One broke during insertion and the other came apart afterwards.No harm to patient or delay of case.No component left in patient.".

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE INC.
13951 s. quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s. quality drive
huntley, IL 60142
8478846117
MDR Report Key22962829
Report Number3004499989-2025-00022
Device Sequence Number18615417
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public(01)00190837117610(10)CNW22011
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-596
Device Lot NumberCNW22011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown